按条件检索“562”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
81. A Surface Modeling Method by Using Piecewise Rational Spline Interpolation EI SCOPUS SCIE

作者:Sun, Qinghua;Bao, Fangxun;Duan, Qi

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of mathematical imaging and vision,JOURNAL OF MATHEMATICAL IMAGING AND VISION,2015,Vol.53,Issue.1,12-20

WOS被引数:2

资源类型:期刊论文

WOS:000357289700002

82. Optimal Control Problem of Singular Boolean Control Networks EI SCOPUS SCIE

作者:Meng, Min;Feng, Jun-e

作者机构:[Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2015,Vol.13,Issue.2,266-273

WOS被引数:6

资源类型:期刊论文

WOS:000351560700002

83. THE GROWTH OF THE SOLUTIONS OF CERTAIN TYPE OF DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang;Liu, Yong;Yang, Lianzhong

作者机构:[Qi, X] University of Jinan, School of Mathematics, Jinan, Shandong 250022, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China;[ Yang, L] Shandong University, School of Mathematics, Jinan, Shandong 250100, China

来源:Taiwanese journal of mathematics,TAIWANESE JOURNAL OF MATHEMATICS,2015,Vol.19,Issue.3,793-801

资源类型:期刊论文

WOS:000355118800008

84. QUASI-PERIODIC SOLUTIONS OF NONLINEAR BEAM EQUATIONS WITH QUINTIC QUASI-PERIODIC NONLINEARITIES SCOPUS SCIE

作者:Tuo, Qiuju; Si, Jianguo

作者机构:[Tuo, Qiuju; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Tuo, Qiuju] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,20151-20

资源类型:期刊论文

WOS:000350982000002

85. ON SMALL PERTURBATION OF FOUR-DIMENSIONAL QUASI-PERIODIC SYSTEM WITH DEGENERATE EQUILIBRIUM POINT SCOPUS SCIE

作者:Qiu, Wenhua;Si, Jianguo

作者机构:[Qiu, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong, 277160, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Communications on pure and applied analysis,COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2015,Vol.14,Issue.2,421-437

资源类型:期刊论文

WOS:000347920600004

86. Acyclic Total Colorings of Planar Graphs SCIE

作者:Sun, Xiang Yong; Wu, Jian Liang

作者机构:[Sun, Xiang Yong] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Jian Liang] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,269-282

资源类型:期刊论文

WOS:000362309900022

87. Trace Formula for Linear Hamiltonian Systems with its Applications to Elliptic Lagrangian Solutions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Ou, Yuwei; Wang, Penghui] Shandong Univ Jinan, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2015,Vol.216,Issue.1,313-357

WOS被引数:4

资源类型:期刊论文

WOS:000350671800008

88. 中国股市泡沫时变性研究——基于GSADF法和PWY替代法

作者:王新军;孙洁;

作者机构:[王新军;孙洁]山东大学经济学院

来源:山东财经大学学报,Journal of Shandong University of Finance,2015,Issue.06,1-13

资源类型:期刊论文

89. 土地租税制度重构与地方债务融资模式转变

作者:汤玉刚;石绍宾;

作者机构:[汤玉刚;石绍宾]山东大学经济学院

来源:复旦学报(社会科学版),Fudan Journal (Social Sciences Edition),2015,Issue.04,132-138

资源类型:期刊论文

90. 分数阶对流扩散方程的半加权有限差分格式(英文)

作者:朱琳;芮洪兴;

作者机构:[朱琳]宁夏大学数学与计算机学院;[芮洪兴]山东大学数学学院

来源:华东师范大学学报(自然科学版),2015,Issue.06,18-29+35

资源类型:期刊论文

91. Uniformly Stable Explicitly Solvable Finite Difference Method for Fractional Diffusion Equations SCOPUS SCIE

作者:Hongxing Rui

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.1,29-47

WOS被引数:3

资源类型:期刊论文

WOS:000364199400002

92. 担保机制、信用评级与中小企业私募债融资成本

作者:李明明;秦凤鸣;

作者机构:[李明明;秦凤鸣]山东大学经济学院

来源:证券市场导报,Securities Market Herald,2015,Issue.09,56-62

资源类型:期刊论文

93. On (p, 1)-total labelling of special 1-planar graphs SCIE

作者:Sun, Lin; Cai, Hua

作者机构:[Sun, Lin; Cai, Hua] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Sun, Lin; Cai, Hua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,87-96

资源类型:期刊论文

WOS:000362309900008

94. ON UNIQUENESS FOR ALGEBROID FUNCTIONS OF FINITE ORDER

作者:张平原;扈培础;

作者机构:[张平原;扈培础]Department of Mathematics,Shandong University

来源:Acta Mathematica Scientia(English Series),2015,Issue.03,630-638

资源类型:期刊论文

95. Quasi-quantum linear spaces SCIE

作者:Huang, Hua-Lin; Yang, Yuping

作者机构:[Huang, Hua-Lin; Yang, Yuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF NONCOMMUTATIVE GEOMETRY,2015,Vol.9,Issue.4,1227-1259

资源类型:期刊论文

WOS:000368910600008

96. 大学生创业素质案例研究——以石家庄经济学院为例

作者:陈超启;段琪;刘永乐;

作者机构:[陈超启]中国地质大学(北京)地球物理与信息技术学院;[段琪]西安电子科技大学数学与统计学院;[刘永乐]山东大学数学学院

来源:商,BUSINESS,2015,Issue.10,41+33

资源类型:期刊论文

97. Growth of the solutions of some q-difference differential equations SCOPUS SCIE

作者:Xu, Hong-Yan; Yang, Lian-Zhong; Wang, Hua

作者机构:[Xu, Hong-Yan; Wang, Hua] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,20151-12

WOS被引数:3

资源类型:期刊论文

WOS:000355858800001

98. Detection for pathway effect contributing to disease in systems epidemiology with a case-control design SCIE

作者:Ji, Jiadong; Yuan, Zhongshang; Zhang, Xiaoshuai; Li, Fangyu; Xu, Jing; Liu, Ying; Li, Hongkai; Wang, Jia; Xue, Fuzhong

作者机构:[Ji, Jiadong; Yuan, Zhongshang; Zhang, Xiaoshuai; Xu, Jing; Li, Hongkai; Xue, Fuzhong] Shandong Univ, Sch Publ Hlth, Dept Epidemiol & Biostat, Jinan 250100, Peoples R China.; [Li, Fangyu] Capital Med Univ, Xuanwu Hosp, Dept Neurol, Beijing, Peoples R China.; [Liu, Ying] Umea Univ, Dept Publ Hlth & Clin Med, Umea, Sweden.; [Wang, Jia] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BMJ OPEN,2015,Vol.5,Issue.1

WOS被引数:4

资源类型:期刊论文

WOS:000348171800055

99. ON THE EXISTENCE OF SOLUTIONS OF A FERMAT-TYPE DIFFERENCE EQUATION SCIE

作者:Li, Nan

作者机构:[Li, Nan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Nan] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.

来源:ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA,2015,Vol.40,Issue.2,907-921

资源类型:期刊论文

WOS:000359879800021

100. RESULTS ON MEROMORPHIC FUNCTIONS SHARING THREE VALUES WITH THEIR DIFFERENCE OPERATORS SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Kang, Cong-Yun

作者机构:[Li, Xiao-Min; Kang, Cong-Yun] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Li, Xiao-Min] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2015,Vol.52,Issue.5,1401-1422

WOS被引数:1

资源类型:期刊论文

WOS:000363840500001

共 29 页, 562 条记录

TOP